# SDR ASAA2014122410052

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 23,942 hours, 7,353 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6409
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,070 hours, 4,965 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE COWL VALVE OPEN LIGHT BRIGHT BLUE AND AMBER TAI INDICATION.  ACFT GROUNDED.  R & R NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11-000-801 & 30-21-11-400-801. OPS TEST GOOD.  GROUND VERIFICATION GOOD.
